# SDR WRXR20241217002

- Difficulty date: December 17, 2024
- Submitted: December 17, 2024
- Operation: General aviation
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122U
- Condition: Corroded
- Location: Zone 100
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MODERATE CORROSION ON RH STG 25 BETWEEN F.S. 280.00 AND 333.00. REMOVED AND REPLACED STRINGER 25R PN: SH670-31212-2U. FS 295-333 IAW CRJ 700 SRM 51-42-06-001-001-A01. ALODINE, PRIMED, & PAINTED EXT BARE METAL SURFACE IAW CRJ700 SRM 51-21-16-001-001-A01.
